| Model Number |
GIF-2TH180 |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.The device evaluation found the nozzle of the gastrointestinal videoscope had foreign material stuck inside.Based on the results of the investigation, olympus confirmed the device had foreign material, but the type of material or root cause cannot be identified.A definitive root cause cannot be determined.The date of the event is unknown.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The gastrointestinal videoscope was returned to olympus with a reported complaint of clogged suction and button broken, this does not indicate an mdr reportable event.However, an mdr reportable failure was found during testing at the service center, the nozzle of the gastrointestinal videoscope had foreign material stuck inside.There were no reports of patient involvement.